# SDR 06FDEA0017

- Difficulty date: January 4, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 41,127 hours, 26,270 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT MAINTAIN CABIN ALT ON CLIMBOUT.  WOULD NOT MAINTAIN PSI IN AUTO-STANDBY OR MANUAL OR ANY  BLEED.  WHILE TROUBLSHOOTING ITEM FOUND THAT THE RT PACK WAS NOT OPERATING WHEN SELECTED ON, REMOVED AND REPLACED THE RT AIR SHUTOFF VALVE IN REF TO  727-200 AMM 21-55-071-4.  PERFORMED OPS CHECK OF THE RT PACK AND PACK OPERATED NORMALLY ALONG WITH THE RT AIR MIX VALVE.  PERFORMED A DECAY CHECK PER 727 JRH CHAPT 7 PG 7-51 TO 7-54 DECAY CHECK PASSED, A/C IS OK FOR CONTINUE SERVICE.
